# SDR FXTA20231124001

- Difficulty date: November 24, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 31,345 hours, 47,264 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: 6041H189
- Condition: Failed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATT TIE OPEN ANNUNCIATOR ILLUMINATED DURING FLIGHT.
